# SDR 06FDEA2760

- Difficulty date: August 1, 2006
- Submitted: August 2, 2006
- Operation: Air carrier
- Aircraft: N592FE
- Make and model: Doug MD-11
- Aircraft serial: 48550
- Aircraft time: 47,275 hours, 8,897 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO: COMPT TUNNEL LT SIDE AT APPROXIMATELY STA 5-113 TO STA 1541, LONGERON 35L FOUND WITH CRACKED SPLICE FITTING A5A7114-525.  REMOVED AND REPLACED PER SRM   51-33-01   VOLUME II.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
